arrow
Volume 35, Number 1
Previous Issue Next Issue

Jiwei Zhang, Zhenli Xu, Xiaonan Wu & Desheng Wang

10.4208/jcm.1608-m4507

J. Comp. Math., 35 (2017), pp. 1-18.

Preview Full PDF 3168 26732 Abstract

Russell B. Richins

10.4208/jcm.1604-m2014-0136

J. Comp. Math., 35 (2017), pp. 19-36.

Preview Full PDF 2696 26747 Abstract

Dong Liao, Hui Zhang & Zhengru Zhang

10.4208/jcm.1607-m2014-0109

J. Comp. Math., 35 (2017), pp. 37-51.

Preview Full PDF 2710 26367 Abstract

Xiaofeng Cai, Jun Zhu & Jianxian Qiu

10.4208/jcm.1609-m2014-0069

J. Comp. Math., 35 (2017), pp. 52-73.

Preview Full PDF 2563 26436 Abstract

Xiaole Han, Hehu Xie & Fei Xu

10.4208/jcm.1608-m2014-0135

J. Comp. Math., 35 (2017), pp. 74-90.

Preview Full PDF 2553 25686 Abstract

Fang Deng, Chao Zeng, Meng Wu & Jiansong Deng

10.4208/jcm.1601-m2014-0175

J. Comp. Math., 35 (2017), pp. 91-120.

Preview Full PDF 2612 26192 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard